On the generic strategic stability of Nash equilibria if voting is costly
We prove that for generic plurality games with positive cost of voting, the number of Nash equilibria is finite. Furthermore all the equilibria are regular, hence stable sets as singletons. Copyright Springer-Verlag Berlin/Heidelberg 2005
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 25 (2005)
Issue (Month): 2 (02)
|Contact details of provider:|| Web page: http://www.springer.com|
|Order Information:||Web: http://www.springer.com/economics/economic+theory/journal/199/PS2|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- De Sinopoli, Francesco, 2001.
"On the Generic Finiteness of Equilibrium Outcomes in Plurality Games,"
Games and Economic Behavior,
Elsevier, vol. 34(2), pages 270-286, February.
- DE SINOPOLI, Francesco, "undated". "On the generic finiteness of equilibrium outcomes in plurality games," CORE Discussion Papers RP 1499, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Govindan, S & McLennan, A, 1997.
"On the Generic Finiteness of Equilibrium Outcome Distributions in Game Forms,"
299, Minnesota - Center for Economic Research.
- Govindan, Srihari & McLennan, Andrew, 2001. "On the Generic Finiteness of Equilibrium Outcome Distributions in Game Forms," Econometrica, Econometric Society, vol. 69(2), pages 455-471, March.
- Lawrence E. Blume & William R. Zame, 1993.
"The Algebraic Geometry of Perfect and Sequential Equilibrium,"
Game Theory and Information
- Blume, Lawrence E & Zame, William R, 1994. "The Algebraic Geometry of Perfect and Sequential Equilibrium," Econometrica, Econometric Society, vol. 62(4), pages 783-794, July.
- Mertens, J.-F., 1988. "Stable equilibria - a reformulation," CORE Discussion Papers 1988038, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Marco A. Haan & Peter Kooreman, 2003. "How majorities can lose the election Another voting paradox," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 20(3), pages 509-522, 06.
When requesting a correction, please mention this item's handle: RePEc:spr:joecth:v:25:y:2005:i:2:p:477-486. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.